# SDR SWAA2021050506115

- Difficulty date: August 1, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 21,285 hours, 9,355 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB. PANEL 333AT; SLIDING SEAL (SHARK FIN) WORN ON INBOARD AND OUTBOARD SIDES. / REPLACED PANEL 333AT SLIDING SEAL IAW SRM 51-40-02-0G-0 SECT 4
